# SDR CA131210002

- Difficulty date: December 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 7 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRFRAME AND ENGINE TOTAL TIME 23.2. DURING AUTOROTATION TRAINING WITH POWER RECOVERY, IN A 3 FOOT HOVER, AN ENGINE CHIP LIGHT INDICATOR ILLUMINATED. AS THE ACFT WAS ON AN ACTIVE RUNWAY IT WAS DECIDED TO MOVE THE ACFT TO THE RAMP AREA.  APPROXIMATELY 1.5 MINUTES LATER A HIGH PITCHED SQUEL WAS HEARD AND THE ENGINE LOST POWER.  THE ACFT WAS LANDED DOWN WIND AND THE ACFT WAS ENVELOPED IN WHITE SMOKE.  AFTER 2 MINUTES THE SMOKE DISIPATED, COWLINGS WERE OPENED.  NO SIGN OF FIRE. NO ADDITIONAL CAUTIONS WARNINGS NOTED PRIOR TO THE LOSS OF POWER.  ENGINE BEING SENT 
FOR INSPECTION.
